# SDR 9701129760

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE ON GEAR EXTENSION.  RECYCLED GEAR AND ON SECOND TRY RECEIVED DOWN AND LOCKED INDICATION.  FLIGHT LANDED WITHOUT INCIDENT.  FOUND LOOSE WIRE HARNESS AT NOSE GEAR.  SECURED HARNESS AND REPLACED NOSE DOWN LOCK SWITCH, GEAR OPERATIONAL CHECK OK.
